# SDR AALA201506239006

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 22,475 hours, 7,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION ON THE RT SHEAR PLATE BETWEEN FRAME 69 & 70 AT -Y1292.  REPLACED SHEAR PLATE IAW SRM 53-41-14, 51-42-11, 51-72-11.
